Solvability and unsolvability of a variant of boundary value problems with a free boundary for abstract second-order differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 281-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a12,
author = {A. Kh. Shamilov},
title = {Solvability and unsolvability of a variant of boundary value problems with a free boundary for abstract second-order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {281--289},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a12/}
}
TY - JOUR AU - A. Kh. Shamilov TI - Solvability and unsolvability of a variant of boundary value problems with a free boundary for abstract second-order differential equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 281 EP - 289 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a12/ LA - ru ID - DE_1992_28_2_a12 ER -
%0 Journal Article %A A. Kh. Shamilov %T Solvability and unsolvability of a variant of boundary value problems with a free boundary for abstract second-order differential equations %J Differencialʹnye uravneniâ %D 1992 %P 281-289 %V 28 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1992_28_2_a12/ %G ru %F DE_1992_28_2_a12
A. Kh. Shamilov. Solvability and unsolvability of a variant of boundary value problems with a free boundary for abstract second-order differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 281-289. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a12/